Ask an expert
Question

23 Sep 2007

Facial swelling
For about two weeks now by brother's chin has been swelling up into almost a golfball shape, and becomes hard, pulling his lip. This weekend it extended to his face and neck which have become very swollen. He is 45 years old and has been on Dapamax (?) for high blood pressure for about a month. He went to his GP last week who was not sure and told him to stop the Dapamax to see if this was the cause. He has been off the pills for a week.
I've read about anaphylaxis, is this possibly what is happening to him?
Answer 329 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Leigh
No this sounds more like hives he is getting - maybe he should take a course of long-acting antihistamines for a week or so?
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.